# SDR CALA2018010600071

- Difficulty date: January 6, 2018
- Submitted: January 7, 2018
- Operation: Air carrier
- Aircraft: N68834
- Make and model: Boeing 737924ER
- Aircraft serial: 44564
- Aircraft time: 11,863 hours, 4,208 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Oven
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN SMOKING OR SPARKING AFT CABIN.   NO DISCREPENCIES NOTED.
